# SDR HALA2019010700013

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 37,154 hours, 5,903 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CHEMICAL ODOR SMELL OBSERVED BETWEEN 4L + 4R DOORS ON DESCENT. OPERATED ENG 1 & 2, ISOLATED PACKS DURING ENGINE RUNS - NO SMELLS NOTED. OK TO CONTINUE. ALSO OPERATED FLOOR HEATERS, NO ODORS NOTED.
